Minocycline-induced pancreatitis in cystic fibrosis

M. P. Boyle

Research output: Contribution to journalArticle

Abstract

We report two cases of acute pancreatitis secondary to minocycline use in adults with cystic fibrosis (CF). This minocycline complication has not previously been reported. Given the increased use of minocycline in the adult CF population to treat resistant bacteria, awareness of this potential adverse effect is imperative. As both of these individuals with CF had class IV genotypes and pancreatic sufficiency, close observation is warranted in the future to determine if persons with pancreatic-sufficient CF are at an increased risk for minocycline-induced pancreatitis.

Original languageEnglish (US)
Pages (from-to)1283-1285
Number of pages3
JournalCHEST
Volume119
Issue number4
DOIs
StatePublished - Jan 1 2001

Keywords

  • Cystic fibrosis
  • Cystic fibrosis transmembrane conductance regulator
  • Minocycline
  • Pancreatitis

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine
  • Critical Care and Intensive Care Medicine
  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Minocycline-induced pancreatitis in cystic fibrosis'. Together they form a unique fingerprint.

  • Cite this